# SDR COMA0360227

- Difficulty date: May 3, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 6,027 hours, 5,198 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 601509199
- Part serial: 638510A168
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,039 hours, 5,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5690 LT ENGINE OIL PRESSURE CAUTION MESSAGE. REPLACED THE OIL PRESSURE TRANSDUCER.
